I had a cold 4 weeks ago. 2 weeks ago (2 weeks after my cold was gone) I started having an echo in my left ear. At the same time I developed a throat infection with symptoms similar to strep throat. I went to the doctor and he said that the echoing in my ear was likely due to my throat infection. He prescribed me both antibiotics, called Levoflaxacin and eardrops, called Oflaxacin Otic Solution 0.3%. My throat infection seems to be gone, but the ear drops have not made any difference after use for 4 days. I wonder if I have pulled something, such as a nerve, in my ear, maybe from coughing or sneezing. I have never had pain in my ear because of this, but it is just very uncomfortable.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.